RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 171–182 (Mi fpm788)  

This article is cited in 5 scientific papers (total in 5 papers)

On the implicit conditional operations defined on pseudouniversal classes

A. G. Pinus

Novosibirsk State Technical University

Abstract: We study syntactical descriptions of implicit operations on pseudouniversal classes of finite algebras (closed under subalgebras) and the questions of axiomatizability of such classes.

Full text: PDF file (151 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 295–302

Bibliographic databases:

UDC: 512.56

Citation: A. G. Pinus, “On the implicit conditional operations defined on pseudouniversal classes”, Fundam. Prikl. Mat., 10:4 (2004), 171–182; J. Math. Sci., 140:2 (2007), 295–302

Citation in format AMSBIB
\Bibitem{Pin04}
\by A.~G.~Pinus
\paper On the implicit conditional operations defined on pseudouniversal classes
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 171--182
\mathnet{http://mi.mathnet.ru/fpm788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142514}
\zmath{https://zbmath.org/?q=an:1070.08004}
\elib{http://elibrary.ru/item.asp?id=9068330}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 295--302
\crossref{https://doi.org/10.1007/s10958-007-0424-7}
\elib{http://elibrary.ru/item.asp?id=13550133}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845754483}


Linking options:
  • http://mi.mathnet.ru/eng/fpm788
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Pinus, “Positively conditional pseudovarieties and implicit operations on them”, Siberian Math. J., 47:2 (2006), 307–314  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Pinus, “Implicit operations on the categories of universal algebras”, Siberian Math. J., 50:1 (2009), 117–122  mathnet  crossref  mathscinet  isi  elib  elib
    3. A. G. Pinus, “On the Galois-Correspondence between Implicit Operations and Categories of Universal Algebras”, J. Math. Sci., 195:6 (2013), 851–856  mathnet  crossref
    4. A. G. Pinus, “Implicit algebraic geometry of universal algebras”, Russian Math. (Iz. VUZ), 56:5 (2012), 34–38  mathnet  crossref  mathscinet
    5. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:170
    Full text:42
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019